RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 4(274), Pages 3–16 (Mi umn4754)  

This article is cited in 3 scientific papers (total in 3 papers)

New invariants of 3- and 4-dimensional manifolds

M. Atiyah


Full text: PDF file (1072 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 515.162.3
Received: 06.03.1990

Citation: M. Atiyah, “New invariants of 3- and 4-dimensional manifolds”, Uspekhi Mat. Nauk, 45:4(274) (1990), 3–16

Citation in format AMSBIB
\Bibitem{Ati90}
\by M.~Atiyah
\paper New invariants of 3- and 4-dimensional manifolds
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 4(274)
\pages 3--16
\mathnet{http://mi.mathnet.ru/umn4754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1075385}
\zmath{https://zbmath.org/?q=an:0709.57018}


Linking options:
  • http://mi.mathnet.ru/eng/umn4754
  • http://mi.mathnet.ru/eng/umn/v45/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Z. Grines, “A representation of one-dimensional attractors of $A$-diffeomorphisms by hyperbolic homeomorphisms”, Math. Notes, 62:1 (1997), 64–73  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. Z. Grines, “On the topological classification of structurally stable diffeomorphisms of surfaces with one-dimensional attractors and repellers”, Sb. Math., 188:4 (1997), 537–569  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. Yu. Zhirov, “Combinatorics of One-Dimensional Hyperbolic Attractors of Diffeomorphisms of Surfaces”, Proc. Steklov Inst. Math., 244 (2004), 132–200  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1467
    Full text:790
    References:66
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019